Alert archive / Georgia / Special Weather Statements in 2015

Special Weather Statement, NWS Atlanta, GA

August 13, 2015Webster County, Georgia

NWS Atlanta, GA issued this special weather statement at Aug 13, 2015, 9:39 PM EDT for Webster County, Georgia. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 13, 2015, 9:39 PM EDT (01:39 UTC)
Expired
Aug 13, 2015, 10:30 PM EDT
In force
51 min
Issued by
NWS Atlanta, GA

County Webster County, GA

The radar

The Robins AFB radar (KJGX), 118 km from the middle of the area, began a volume at 01:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 1.7 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2015-08-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1372 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2015-08-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -31 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1372 J/kg
Mixed-layer CIN
-24 J/kg
Mixed-layer LCL
1231 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
-31 m²/s²
0-3 km storm-relative helicity
25 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

006 
WWUS82 KFFC 140139
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
939 PM EDT THU AUG 13 2015
 
GAZ091-103-104-140230-
WEBSTER GA-MARION GA-SUMTER GA-
939 PM EDT THU AUG 13 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN WEBSTER...SOUTHEASTERN
MARION AND NORTHWESTERN SUMTER COUNTIES UNTIL 1030 PM EDT...

AT 938 PM EDT...A STRONG THUNDERSTORM WAS NEAR ELLAVILLE...MOVING
SOUTHWEST AT 10 MPH.

  HAZARD...WINDS UP TO 40 MPH...PEA SIZED HAIL...FREQUENT LIGHTNING 
           AND HEAVY RAIN. 

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT 
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF 
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD 
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN 
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY. 
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE 
           LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS 
           THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN. 

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
SEMINOLE...FRIENDSHIP...CHURCH HILL AND DUMAS. 

LAT...LON 3200 8445 3217 8463 3222 8443 3220 8443
      3219 8442 3218 8442 3217 8443 3217 8436
      3216 8433
TIME...MOT...LOC 0138Z 049DEG 11KT 3219 8438 

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Aug 13, 8:45 PM EDT, 54 minutes earlier.

Area forecast discussion, Aug 13, 8:45 PM EDT, 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
845 PM EDT THU AUG 13 2015

.PREV DISCUSSION... /ISSUED 316 PM EDT THU AUG 13 2015/

SHORT TERM /TONIGHT THROUGH FRIDAY NIGHT/...
CURRENT RADAR LOOP SHOWS SHOWERS AND ISOLATED THUNDERSTORMS
ACROSS THE AREA THIS AFTERNOON. THESE SHOWERS STARTED A BIT
EARLIER THAN ORIGINALLY EXPECTED AND HAVE GROWN OVER THE PAST FEW
HOURS. THEY SHOULD CONTINUE THROUGH THIS EVENING AND DIMINISH
AROUND SUNSET. MOISTURE CONTINUE TO INCREASE IN THE SHORT TERM SO
SHOULD SEE MORE ISOLATED TO SCATTERED SHRA/TSRA FRIDAY AS WELL.
EXPECTING A BIT MORE CLOUD COVER OVERNIGHT. ALSO EXPECTING A BIT
LESS INSTABILITY FRIDAY SO ANY THUNDERSTORMS THAT DO DEVELOP
SHOULD ALSO STAY BELOW SEVERE LIMITS.

01

LONG TERM /SATURDAY THROUGH THURSDAY/...
TRENDS FOR THE LONG TERM REMAIN THE SAME. ALTHOUGH SOMEWHAT WEAKER
COMPARED TO YESTERDAY...THERE STILL IS SOME EVIDENCE OF AN UPPER
LEVEL DISTURBANCE AT THE BEGINNING OF THE EXTENDED THAT WILL HELP TO
KEEP THE RAIN CHANCES AROUND FOR NORTH GEORGIA. BY THE END OF THE
WEEKEND...BETTER MOISTURE RETURNS TO CENTRAL GEORGIA AND THUS
SPREADING CHANCE POPS TO MUCH OF CENTRAL GEORGIA. AS THE MOISTURE
SPREADS NORTHWARD AND A WEAK UPPER WAVE AFFECTS THE CWA
MONDAY...THESE CHANCE POPS SPREAD TO THE WHOLE CWA. TOWARDS THE
MIDDLE OF THE WORK WEEK THOUGH...THE GFS AND ECMWF BEGIN TO DIVERGE
WITH THE ECMWF KEEPING A WEAK TROUGH AND BETTER MOISTURE OVER THE
SOUTHEAST WHILE THE GFS PUSHES THE DEEPER MOISTURE AND TROUGH
EASTWARD. GIVEN DIFFERENCES...HAVE LEANED TOWARDS PERSISTENCE WITH
THE GENERIC...NEAR CLIMO POPS. THE PREVIOUS DISCUSSION FOLLOWS...

11

LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/...
FORECAST LOOKS TO BE CHARACTERIZED BY A RATHER STAGNANT AIRMASS
AND THE TYPICAL SUMMERTIME DIURNAL/OROGRAPHIC ENHANCED CONVECTION
AS THE REGION WILL BE WITHOUT ANY CLEAR SYNOPTIC SCALE FORCING
MECHANISM THRU THE WEEKEND. EASTERLY LOW LEVEL FETCH SHOULD ALLOW
FOR MOISTURE TRANSPORT OFF THE ATLANTIC AND ANY INSTABILITY
AVAILABLE FOR SHOWER AND STORM CHANCES SHOULD MAINLY PERTAIN TO
THE FAR NORTH AND PORTIONS OF CENTRAL GA FOR SATURDAY AND
SUNDAY...THEN CHANCES EXPANDING AREA-WIDE FOR THE WORKWEEK. SOME
WEAK IMPULSES IN THE UPPER FLOW MAY PROVIDE SOME EXTRA FOCUS FOR
DEVELOPMENT MONDAY THRU WED THOUGH SOME DISCREPANCIES EXIST IN THE
MODEL SOLUTIONS. NO BIG SWINGS IN TEMPERATURES EXPECTED...BUT
MAGNITUDES SHOULD STAY NEAR NORMS TO SLIGHTLY BELOW FOR THE
MAJORITY OF THE PERIOD THEN A TAD WARMER BY MIDWEEK.

BAKER

&&

.AVIATION...
00Z UPDATE...
TSRA STILL SCATTERED ACROSS THE AREA BUT LARGELY NOT AFFECTING
THE TAF SITES AT THIS HOUR. WILL THEREFORE BE ABLE TO DISCONTINUE
THE SHORT TERM TEMPO GROUPS THAT WERE IN PLACE. MODELS INDICATING
SOME DRIER AIR WORKING IN FOR FRIDAY AFTERNOON WITH LOWER
INSTABILITY AND ALTHOUGH A SHOWER OR THUNDERSTORM COULD POPS
UP...CHANCES LOOK TOO LOW TO CONTINUE INCLUSION AT THIS TIME.

//ATL CONFIDENCE...00Z UPDATE...
HIGH ON ALL ELEMENTS.

DEESE

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          69  90  68  91 /  20  20  10  10
ATLANTA         71  90  70  89 /  20  20  20  10
BLAIRSVILLE     64  83  64  82 /  20  30  20  20
CARTERSVILLE    68  90  67  89 /  20  20  20  10
COLUMBUS        72  93  71  92 /  30  20  20  20
GAINESVILLE     70  89  69  87 /  20  20  20  10
MACON           70  93  68  92 /  30  20  20  20
ROME            68  90  67  89 /  10  20  20  20
PEACHTREE CITY  69  90  67  89 /  20  20  20  10
VIDALIA         71  93  70  91 /  30  30  20  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...DEESE
LONG TERM....39
AVIATION...DEESE
Hazardous weather outlook, Aug 13, 4:53 PM EDT, 4 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
453 PM EDT THU AUG 13 2015

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-141200-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
453 PM EDT THU AUG 13 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS EVENING AND TONIGHT...

...ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS THE PARTS
OF NORTH AND CENTRAL GEORGIA INTO THIS EVENING...

WEATHER HAZARDS EXPECTED...
BRIEF GUSTY WINDS... OCCASIONAL CLOUD TO GROUND LIGHTNING AND
LOCALLY HEAVY DOWNPOURS ARE THE MAIN STORM THREATS. SLOW MOVING
STORMS COULD RESULT IN MINOR FLOODING ALONG LOW LYING...
FLOOD PRONE AREAS.

DISCUSSION...
AN UPPER DISTURBANCE WILL INTERACT WITH SUFFICIENT ATLANTIC MOISTURE
AND INCREASING INSTABILITY DURING DAYTIME HEATING TO PRODUCE
ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS THROUGH MID TO LATE
EVENING. SEVERE STORMS ARE NOT EXPECTED AND CONVECTION SHOULD END BY
10 PM WITH LOSS OF DAYTIME HEATING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

SLIGHT TO LOW END CHANCES OF THUNDERSTORMS ARE POSSIBLE WITH
DAYTIME HEATING FOR PORTIONS OF THE AREA THROUGH THE
WEEKEND. CHANCES LOOK TO INCREASE SOMEWHAT GOING INTO THE WORK
WEEK AS SOME WEAK UPPER DISTURBANCES COULD AID IN COVERAGE OF
DEVELOPMENT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

In the hours before

Local storm report, Aug 13, 6:33 PM EDT, 3 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
633 PM EDT THU AUG 13 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0553 PM     TSTM WND DMG     3 ESE JARRELL           32.65N  84.24W
08/13/2015                   TAYLOR             GA   911 CALL CENTER

            A LARGE TREE AND POWER LINES WERE BLOWN DOWN ACROSS
            STATE ROUTE 208 NEAR LAKE MARY.

&&

EVENT NUMBER FFC1500636

RWILLIS
Local storm report, Aug 13, 6:38 PM EDT, 3 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
638 PM EDT THU AUG 13 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0553 PM     TSTM WND DMG     2 E JARRELL             32.66N  84.26W
08/13/2015                   TAYLOR             GA   911 CALL CENTER

            TWO TREES WERE BLOWN DOWN NEAR THE INTERSECTION OF
            MONTFORT RD AND HIGHWAY 19.

&&

EVENT NUMBER FFC1500637

RWILLIS
Special weather statement, Aug 13, 6:46 PM EDT, 2 hours 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
646 PM EDT THU AUG 13 2015

GAZ042-052-132330-
HEARD GA-CARROLL GA-
646 PM EDT THU AUG 13 2015

...SIGNIFICANT WEATHER ADVISORY FOR HEARD AND SOUTHWESTERN CARROLL
COUNTIES UNTIL 730 PM EDT...

AT 646 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS EXTENDING FROM
NEAR BOWDON TO NEAR ROOPVILLE TO CENTRALHATCHEE...AND MOVING WEST AT
5 MPH.

  HAZARD...WINDS UP TO 40 MPH...FREQUENT LIGHTNING AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
           THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
CARROLLTON...FRANKLIN...BOWDON...EPHESUS...CENTRALHATCHEE...
ROOPVILLE...LOWELL...PARAN...TYUS...FROLONA...PLANT WANSLEY...
TEXAS...ROOSTERVILLE...GLENN...BLACKJACK MOUNTAIN AND WARESVILLE.

LAT...LON 3361 8521 3357 8505 3321 8497 3318 8508
      3320 8511 3316 8512 3313 8524 3361 8533
TIME...MOT...LOC 2246Z 075DEG 5KT 3358 8524 3348 8510 3336 8510
Special weather statement, Aug 13, 7:49 PM EDT, 1 hour 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
749 PM EDT THU AUG 13 2015

GAZ091-140015-
MARION GA-
749 PM EDT THU AUG 13 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MARION COUNTY UNTIL 815
PM EDT...

AT 749 PM EDT...A STRONG THUNDERSTORM WAS NEAR JUNCTION CITY...OR 10
MILES SOUTH OF TALBOTTON. THIS STORM WAS NEARLY STATIONARY.

  HAZARD...WINDS UP TO 40 MPH...FREQUENT LIGHTNING AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
           THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
OAKLAND...MARION ESTATES...JUNIPER AND TAZEWELL.

LAT...LON 3252 8464 3253 8460 3253 8456 3254 8456
      3254 8454 3255 8454 3254 8451 3255 8449
      3256 8449 3256 8445 3254 8445 3252 8443
      3249 8443 3249 8442 3232 8444
TIME...MOT...LOC 2349Z 042DEG 2KT 3253 8447
Special weather statement, Aug 13, 9:16 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
916 PM EDT THU AUG 13 2015

GAZ092-140200-
SCHLEY GA-
916 PM EDT THU AUG 13 2015

...SIGNIFICANT WEATHER ADVISORY FOR SCHLEY COUNTY UNTIL 1000 PM
EDT...

AT 916 PM EDT...A STRONG THUNDERSTORM WAS OVER ELLAVILLE...MOVING
SOUTHWEST AT 15 MPH.

  HAZARD...40 TO 50 MPH WIND...UP TO PENNY SIZED HAIL AND FREQUENT
           CLOUD TO GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
ELLAVILLE...WALLS CROSSING...MURRAYS CROSSROADS...BUMPHEAD AND LA
CROSSE.

LAT...LON 3217 8443 3218 8442 3219 8442 3220 8443
      3223 8443 3223 8441 3229 8441 3237 8431
      3233 8425 3230 8426 3229 8422 3223 8422
      3223 8418 3216 8418
TIME...MOT...LOC 0116Z 038DEG 11KT 3222 8430
Special weather statement, Aug 13, 9:39 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
939 PM EDT THU AUG 13 2015

GAZ091-103-104-140230-
WEBSTER GA-MARION GA-SUMTER GA-
939 PM EDT THU AUG 13 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN WEBSTER...SOUTHEASTERN
MARION AND NORTHWESTERN SUMTER COUNTIES UNTIL 1030 PM EDT...

AT 938 PM EDT...A STRONG THUNDERSTORM WAS NEAR ELLAVILLE...MOVING
SOUTHWEST AT 10 MPH.

  HAZARD...WINDS UP TO 40 MPH...PEA SIZED HAIL...FREQUENT LIGHTNING
           AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
           THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
SEMINOLE...FRIENDSHIP...CHURCH HILL AND DUMAS.

LAT...LON 3200 8445 3217 8463 3222 8443 3220 8443
      3219 8442 3218 8442 3217 8443 3217 8436
      3216 8433
TIME...MOT...LOC 0138Z 049DEG 11KT 3219 8438

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 13, 9:16 PM EDTSpecial Weather StatementFFCSchley44 min
Aug 14, 6:19 PM EDTSpecial Weather StatementFFCCatoosa26 min
Aug 14, 6:27 PM EDTSpecial Weather StatementFFCTowns18 min

Nearby

Special Weather Statements in Georgia, 2015Every special weather statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.